Wisconsin, 2013Strong Wind in Wisconsin, November 17 to 18, 2013
November 17 to 18, 2013 · NWS MKX · 2 events in 2 counties and zones
Low pressure intensified as it moved from east central Wisconsin to eastern Upper Michigan. Strong west winds along and behind a cold front gusted to 35 to 55 mph across southern Wisconsin.
Every event with a place to put it; 2 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 1
- Injuries
- 0
- Property damage
- $5,000
- Crop damage
- None recorded
- Events
- 2
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
Low pressure intensified as it moved from east central Wisconsin to eastern Upper Michigan. Strong west winds along and behind a cold front gusted to 35 to 55 mph across southern Wisconsin. A man was killed in Kenosha County when a strong wind gust forced him to lose control of his motorcycle. Also a brick facade from an old and weakened building in the city of Racine collapsed onto a car and sidewalk. No one was injured.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Milwaukee, WI wrote its last area forecast discussion before the first event at Nov 17, 11:12 AM CST, 4 hours 48 minutes earlier.
Area forecast discussion, Nov 17, 11:12 AM CST, 4 hours 48 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1112 AM CST SUN NOV 17 2013
.UPDATE...SEVERE STORMS WILL BE POSSIBLE ALONG AND AHEAD OF THE
COLD FRONT LATE THIS MORNING AND INTO THE AFTERNOON. A TORNADO
WATCH THUS REMAINS IN EFFECT FOR THE SOUTHEAST HALF OF THE
FORECAST AREA. WINDS BEHIND THE FRONT ARE STILL EXPECTED TO PICK
UP THIS AFTERNOON AND INTO THE EVENING...PARTICULARLY ACROSS THE
EAST WHERE A WIND ADVISORY REMAINS IN EFFECT.
&&
.AVIATION/18Z TAFS/...
A MIX OF CIGS AND VSBYS OUT THERE WITH THE COLD FRONT MOVING
THROUGH. VFR AREA WILL GO BACK DOWN AS THE COLDER AIR MOVES
IN THIS AFTERNOON...WITH CLEARING SKIES THEN LATE EVENING AND
OVERNIGHT.
SEVERE STORMS WILL BE POSSIBLE ALONG AND AHEAD OF THE
COLD FRONT LATE THIS MORNING AND INTO THE AFTERNOON. A TORNADO
WATCH THUS REMAINS IN EFFECT FOR THE SOUTHEAST HALF OF THE
FORECAST AREA. WINDS BEHIND THE FRONT ARE STILL EXPECTED TO PICK
UP THIS AFTERNOON AND INTO THE EVENING...PARTICULARLY ACROSS THE
EAST WHERE A WIND ADVISORY REMAINS IN EFFECT.
WINDS WILL REMAIN BREEZY MONDAY...BUT OTHERWISE THE WEATHER WILL
BE MUCH QUIETER.
&&
.PREV DISCUSSION... /ISSUED 330 AM CST SUN NOV 17 2013/
TODAY AND TONIGHT...FORECAST CONFIDENCE IS MEDIUM TO HIGH.
MAIN CONCERN IS WITH SEVERE POTENTIAL...ESPECIALLY FAR SOUTHEAST
TOWARDS NOON AND INTO THE EARLY AFTERNOON...WHERE THE SPC HAS
ISSUED A MODERATE RISK OF SEVERE THUNDERSTORMS.
THE UPPER TROUGH OVER THE PLAINS MOVES NORTHEAST INTO THE LAKE
SUPERIOR AND WISCONSIN AREA THIS EVENING AS THE 125 KNOT UPPER JET
MAX ROUNDS THE BASE OF THE TROUGH THIS AFTERNOON. FAIRLY STRONG
UPPER DIVERGENCE SPREADS ACROSS SOUTHERN WISCONSIN THIS MORNING
AND EARLY AFTERNOON. NAM 700 MB UPPER MOTION INCREASES EARLY THIS
MORNING AND SPREADS NORTHEAST. UPWARD MOTION DECREASES LATE THIS
AFTERNOON OVER SOUTH CENTRAL WISCONSIN AND OVER THE SOUTHEAST
EARLY THIS EVENING AS THE STRONG MID LEVEL TROUGH AXIS MOVES OFF.
700 MB RH SATURATES AGAIN IN RESPONSE TO THE UPWARD MOTION. 700
MB SOUTHWEST WINDS INCREASE TO 60 KNOTS IN THE SOUTHEAST THIS
MORNING AND ARE QUITE STRONG AT AROUND 45 KNOTS ACROSS ALL OF
SOUTHERN WISCONSIN THIS EVENING BEHIND THE TROUGH AXIS.
850 MB WARM ADVECTION CONTINUES THIS MORNING...ESPECIALLY
SOUTHEAST...THEN STRONG COLD AIR ADVECTION THIS AFTERNOON. A 65
KNOT 850 MB JET MAX PUSHES NORTHEAST ACROSS ILLINOIS AND INDIANA.
FAR SOUTHEAST WISCONSIN IS AROUND 50 KNOTS AT NOON...WITH LESSER
WIND SPEEDS CLOSER TO THE 850 MB TROUGH OVER THE REST OF THE
FORECAST AREA. 850 MB WINDS INCREASE TO 52 KNOTS FROM THE
WEST/NORTHWEST BY THIS EVENING ACROSS ALL OF SOUTHEAST WISCONSIN.
THE SURFACE LOW OVER IOWA WILL MOVE NORTHEAST TOWARDS EAST
CENTRAL WISCONSIN BY NOON...THEN INTENSIFY NEAR SAULT STE MARIE
THIS EVENING. FAR SOUTHEAST WISCONSIN MAY GET BRIEFLY INTO THE
WARM SECTOR LATE THIS MORNING AND EARLY AFTERNOON. THIS IS WHERE
ZERO TO 1 KM CAPE VALUES APPROACH 1000 J/KG AND EHI VALUES RISE TO
AROUND 1.5. SEVERE THUNDERSTORM RISK IS GREATEST THERE...ALONG
WITH A TORNADO POSSIBILITY. OVER THE REST OF THE FORECAST AREA
MAIN CONCERN WILL BE WITH DAMAGING WINDS WITH THUNDERSTORMS ALONG
THE COLD FRONT.
OTHERWISE THE CONCERN WILL BE WIND...BEHIND THE STRONG COLD FRONT
LATE THIS AFTERNOON AND EVENING. HAVE ISSUED A WIND ADVISORY FOR
THIS.
SHORT TERM...MONDAY THROUGH TUESDAY NIGHT...FORECAST CONFIDENCE
IS MEDIUM TO HIGH.
SHORT TERM MODELS ARE IN PRETTY GOOD AGREEMENT DURING THIS TIME.
THEY TAKE THE DEEP LOW PRESSURE SYSTEM FURTHER AWAY FROM THE
REGION MONDAY...AS A HIGH PRESSURE RIDGE AXIS SHIFTS EAST INTO THE
AREA. THIS AXIS MOVES ACROSS THE AREA MONDAY NIGHT...THEN EAST ON
TUESDAY. THE HIGH WILL BRING QUIET WEATHER TO THE AREA MONDAY INTO
TUESDAY. TEMPERATURES LOOK TO BE NEAR SEASONAL NORMALS MONDAY AND
MONDAY NIGHT.
MODEST WARM AIR ADVECTION TUESDAY INTO TUESDAY NIGHT WILL BRING
SOMEWHAT MILDER TEMPERATURES TO THE AREA. INCREASING MOISTURE
WITHIN THE SOUTHERLY FLOW AND WARM AIR ADVECTION WILL BRING
INCREASING CLOUDS. KEPT LOWER END CHANCES FOR LIGHT SNOW IN THE
FAR WESTERN COUNTIES LATER TUESDAY NIGHT...AS FORECAST SOUNDINGS
NEAR LONE ROCK SUGGESTED SATURATION WAS POSSIBLE. TEMPERATURE
PROFILES SUGGESTED SOME RAIN MAY MIX IN WITH THE LIGHT SNOW...BUT
LEFT OUT OF FORECAST FOR NOW DUE TO LOW CONFIDENCE.
LONG TERM...WEDNESDAY THROUGH SATURDAY...FORECAST CONFIDENCE IS
MEDIUM.
GFS/ECMWF SHOWING SOME SIMILARITIES FOR WEDNESDAY INTO THURSDAY.
THEY BRING WARM AIR ADVECTION PRECIPITATION TO THE AREA
WEDNESDAY...BEFORE A COLD FRONT MOVES SOUTHEAST THROUGH THE AREA
LATER WEDNESDAY NIGHT INTO THURSDAY MORNING. THIS FEATURE MAY
BRING MORE PRECIPITATION TO THE AREA...WITH A MIX OF LIGHT RAIN
AND LIGHT SNOW LATER WEDNESDAY NIGHT INTO THURSDAY MORNING WHERE
TEMPERATURES WILL BE NEAR FREEZING. TEMPERATURES WILL REMAIN NEAR
OR BELOW SEASONAL NORMALS.
GFS/ECMWF THEN DIFFER QUITE A BIT WITH FEATURES FOR THURSDAY NIGHT
INTO SATURDAY. THE ECMWF HAS A SURFACE HIGH OVER THE REGION
THURSDAY INTO FRIDAY...WITH A PASSING LOW AND SHORTWAVE TROUGH
JUST MISSING THE AREA TO THE NORTHEAST. THE GFS HAS QPF SPILL
THROUGH THE AREA THURSDAY NIGHT INTO FRIDAY...AS COLD FRONT MOVES
THROUGH. FOR NOW...WILL USE CONSENSUS POPS AND TEMPERATURES FOR
THIS PERIOD...GIVEN THE MODEL DIFFERENCES.
AVIATION/12Z TAFS/...
MAINLY MVFR CIGS WITH SOME IFR CIGS LATER THIS MORNING AND
AFTERNOON. MVFR CIGS THIS EVENING BECOMING VFR.
LOW PRESSURE WILL MOVE NORTHEAST FROM EASTERN IOWA TO EAST
CENTRAL WISCONSIN AROUND NOON. THEN A STRONG COLD FRONT WILL MOVE
ACROSS SOUTHERN WISCONSIN. PERIODS OF SHOWERS AND THUNDERSTORMS.
SOME SEVERE THUNDERSTORMS POSSIBLE...ESPECIALLY FAR SOUTHEAST.
STRONG WEST WINDS BEHIND THE COLD FRONT LATE THIS AFTERNOON AND
EVENING.
MARINE...
A SMALL CRAFT ADVISORY IS IN EFFECT THIS MORNING DUE TO BREEZY
SOUTH WINDS AHEAD OF LOW PRESSURE MOVING FROM IOWA TO EAST CENTRAL
WISCONSIN. SOME THUNDERSTORMS AHEAD OF A STRONG COLD FRONT THAT
WILL MOVE ACROSS THE LAKE MICHIGAN AREA EARLY THIS AFTERNOON. SOME
OF THE STORMS COULD BE SEVERE.
GALE FORCE WINDS WILL DEVELOP THIS AFTERNOON AND CONTINUE TONIGHT
BEHIND THE COLD FRONT.
&&
.MKX WATCHES/WARNINGS/ADVISORIES...
WI...WIND ADVISORY FROM 4 PM THIS AFTERNOON TO MIDNIGHT CST TONIGHT
FOR WIZ051-052-058>060-064>066-069>072.
LM...SMALL CRAFT ADVISORY UNTIL NOON CST TODAY FOR LMZ645-646.
GALE WARNING UNTIL 6 AM CST MONDAY FOR LMZ645-646.
SMALL CRAFT ADVISORY UNTIL 3 PM CST THIS AFTERNOON FOR LMZ643-
644.
GALE WARNING FROM 3 PM THIS AFTERNOON TO 9 AM CST MONDAY FOR
LMZ643-644.
&&
UPDATE...DDV
TODAY/TONIGHT AND AVIATION/MARINE...HENTZ
MONDAY THROUGH SATURDAY...WOODHazardous weather outlook, Nov 17, 3:08 PM CST, 52 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
308 PM CST SUN NOV 17 2013
WIZ046-047-051-052-056>060-062>072-181400-
MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE-
WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE-
LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA-
308 PM CST SUN NOV 17 2013
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL
WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN.
.DAY ONE...TONIGHT
LOW PRESSURE WILL INTENSIFY AS IT APPROACHES THE SAULT STE MARIE
AREA THIS EVENING.
LOOK FOR GUSTY WEST WINDS TO REACH WIND ADVISORY CRITERIA FOR
A TIME LATE THIS AFTERNOON AND EVENING BEHIND THE DEPARTING LOW
AND COLD FRONT.
.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY
NO WIDESPREAD HAZADOUS WEATHER IS EXPECTED AT THIS TIME.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL NO LONGER BE NEEDED.
LMZ643>646-181400-
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
308 PM CST SUN NOV 17 2013
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN.
.DAY ONE...TONIGHT
A GALE WARNING IS IN EFFECT THROUGH TONIGHT DUE TO STRONG GUSTY WEST
WINDS.
.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY
SMALL CRAFT ADVISORY CONDITIONS ARE EXPECTED MONDAY.
WINDS MAY REACH SMALL CRAFT ADVISORY CONDITIONS TUESDAY NIGHT AND
WEDNESDAY...AND AGAIN FRIDAY NIGHT AND SATURDAY.
MRC
WWW.WEATHER.GOV/MKX
In the hours before
Special weather statement, Nov 17, 12:41 PM CST, 3 hours 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MKX
1241 PM CST SUN NOV 17 2013
WIZ066-071-171915-
MILWAUKEE-RACINE-
1241 PM CST SUN NOV 17 2013
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT MILWAUKEE AND RACINE
COUNTIES...
AT 1240 PM CST...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM NEAR MUSKEGO TO EAGLE LAKE...AND MOVING NORTHEAST AT
50 MPH.
WINDS GUSTS UP TO 40 MPH AND SMALL HAIL ARE POSSIBLE WITH THESE
STORMS.
LOCATIONS IMPACTED INCLUDE...
MILWAUKEE...RACINE...GREENFIELD...OAK CREEK...SOUTH MILWAUKEE...
CUDAHY...GREENDALE...ST. FRANCIS...EAGLE LAKE...FRANKLIN...
CALEDONIA...MILWAUKEE SOUTH SHORE PARK...FRANKSVILLE AND NORTH CAPE.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
CAUSE LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
LAT...LON 4267 8817 4295 8800 4301 8789 4296 8785
4288 8785 4285 8783 4280 8778
TIME...MOT...LOC 1840Z 233DEG 43KT 4285 8804 4270 8811
GEHRINGLocal storm report, Nov 17, 12:54 PM CST, 3 hours 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1254 PM CST SUN NOV 17 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1124 AM HEAVY RAIN N MILWAUKEE INTERNATION 42.94N 87.90W
11/17/2013 E0.80 INCH MILWAUKEE WI TRAINED SPOTTER
NUMEROUS STREETS FLOODED. NORTHBOUND LANES OF
INTERSECTION OF LAYTON AND HOWELL AVE IS FLOODED AND
CLOSED. WATER ALMOST AT CURB LEVEL ON CLEMENT AVE NORTH
OF WHITNALL AVE.
1124 AM HEAVY RAIN MILWAUKEE 43.03N 87.92W
11/17/2013 E0.80 INCH MILWAUKEE WI AMATEUR RADIO
WATER OVER CURB AT INTERSECTION OF BARTLETT AND LOCUST
DURING HEAVY RAINFALL.
1152 AM HEAVY RAIN MILWAUKEE 43.03N 87.92W
11/17/2013 E0.80 INCH MILWAUKEE WI TRAINED SPOTTER
WATER OVER CURB AT CORNER OF HALEY RD AND VLIET ST DUE TO
HEAVY RAIN AND LEAVES BLOCKING DRAINS.
1215 PM HEAVY RAIN HALES CORNERS 42.94N 88.05W
11/17/2013 E0.80 INCH MILWAUKEE WI TRAINED SPOTTER
WATER OVER CURB AT HWY 100 AND PARNELL.
&&
MRCLocal storm report, Nov 17, 12:55 PM CST, 3 hours 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1255 PM CST SUN NOV 17 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1109 AM HEAVY RAIN MILWAUKEE 43.03N 87.92W
11/17/2013 E0.80 INCH MILWAUKEE WI TRAINED SPOTTER
INTERSECTION OF CHAMBERS AVE AND WEIL STREET UNDER WATER.
&&
MRCSpecial weather statement, Nov 17, 1:07 PM CST, 2 hours 53 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MKX
107 PM CST SUN NOV 17 2013
WIZ070>072-172000-
RACINE-WALWORTH-KENOSHA-
107 PM CST SUN NOV 17 2013
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT RACINE...WALWORTH...
KENOSHA...
AT 107 PM CST...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM NEAR EAST TROY TO 8 MILES SOUTH OF GENOA CITY...AND
MOVING EAST AT 50 MPH.
WINDS GUSTS UP TO 40 MPH AND SMALL HAIL ARE POSSIBLE WITH THESE
STORMS.
THESE STORMS WILL BE NEAR...
ROCHESTER AND BROWNS LAKE AROUND 115 PM CST.
EAGLE LAKE AND WATERFORD NORTH AROUND 120 PM CST.
UNION GROVE AROUND 125 PM CST.
STURTEVANT AROUND 130 PM CST.
MOUNT PLEASANT AND PLEASANT PRAIRIE AROUND 135 PM CST.
RACINE AND WIND POINT AROUND 140 PM CST.
OTHER LOCATIONS IMPACTED BY THESE STORMS INCLUDE KANSASVILLE...
WATERFORD...SPRINGFIELD...FRANKSVILLE...SALEM...BRISTOL...
BURLINGTON...ELMWOOD PARK...HONEY CREEK AND BASSETT.
THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 4276 8841 4278 8775 4276 8777 4271 8777
4266 8781 4261 8782 4249 8780 4250 8843
TIME...MOT...LOC 1907Z 259DEG 44KT 4274 8834 4239 8834
GEHRINGLocal storm report, Nov 17, 2:15 PM CST, 1 hour 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
215 PM CST SUN NOV 17 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0133 PM TSTM WND GST KENOSHA AIRPORT 42.60N 87.93W
11/17/2013 M59 MPH KENOSHA WI ASOS
KENOSHA LAW ENFORCEMENT REPORTS NUMEROUS TREES, BRANCHES,
AND WIRES DOWN IN KENOSHA.
&&
MGLocal storm report, Nov 17, 3:39 PM CST, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
339 PM CST SUN NOV 17 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0300 PM HEAVY RAIN MILWAUKEE INTERNATIONAL 42.94N 87.90W
11/17/2013 M1.97 INCH MILWAUKEE WI ASOS
STORM TOTAL RAINFALL THROUGH 3 PM.
&&
MRCStrong Wind, Kenosha
- When
- November 17, 4:00 PM CST to November 18, 2:00 AM CST
- Where
- Kenosha forecast zone
- Measured
- 45 kt (52 mph) measured gust
- Deaths
- 1 direct, 0 indirect
- Reported by
- Newspaper
- Coordinates
- 42.573, -87.840 (the zone’s center; the record gives no point)
A man was killed when a strong wind gust forced him to lose control of his motorcycle.
Strong Wind, Racine
- When
- November 17, 4:00 PM CST to November 18, 2:00 AM CST
- Where
- Racine forecast zone
- Measured
- 48 kt (55 mph) measured gust
- Property damage
- $5,000
- Reported by
- ASOS
- Coordinates
- 42.730, -87.812 (the zone’s center; the record gives no point)
The brick facade from an old and weakened building in the city of Racine collapsed onto a car and sidewalk.
- Strong Wind
- Non-thunderstorm winds below high wind criteria that nonetheless caused damage or casualties.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Tornadoes in Illinois, November 17, 20133 deaths · 142 injured · $1.1 billion · EF4 · 15 events
- Tornadoes and Damaging Winds in Illinois, November 17, 20133 deaths · 34 injured · $6.8 million · EF3 · 17 events
- Tornadoes and Hail in Illinois, November 17, 20132 deaths · 2 injured · EF4 · 16 events
- Tornadoes and Hail in Indiana, November 17, 20138 injured · $2.5 million · EF3 · 48 events
- Tornadoes and Hail in Kentucky, November 17, 20132 injured · $2.6 million · EF3 · 17 events
- Tornadoes and Flooding in Illinois, November 17, 20135 injured · $14 million · EF2 · 55 events
- Tornadoes and Hail in Missouri, November 17, 2013$1.0 million · EF3 · 10 events
- Tornadoes and Hail in Indiana, November 17, 2013$40,000 · EF3 · 77 events
- Tornadoes and Damaging Winds in Ohio, November 17, 2013$3.6 million · EF2 · 48 events
- Hail and Damaging Winds in Michigan, November 17 to 18, 2013$27 million · 61 kt wind · 37 events
- High Wind in Michigan, November 17 to 18, 2013$2.6 million · 67 kt wind · 23 events
- Damaging Winds in Ohio, November 17, 2013$471,000 · 65 kt wind · 53 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 483804, 483805.